


default search action
"Three-Way Decision Model Based on Probabilistic Dominance Relations under ..."
Shikai Li et al. (2025)
- Shikai Li, Xin Long, Yaoyuan Zeng, Xueying Wang, Jungang Yang, Ziji Ma:

Three-Way Decision Model Based on Probabilistic Dominance Relations under Interval-Valued Intuitionistic Fuzzy Number. IEICE Trans. Fundam. Electron. Commun. Comput. Sci. 108(9): 1302-1311 (2025)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













